Does anyone experience crampiness in upper stomach?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

maudie006
New Member


Date Joined Jul 2007
Total Posts : 9
   Posted 7/18/2007 10:32 AM (GMT -6)   
I have been on Nexium for a long time now and I love the product.  I was just curious if anyone with Gern experiences a crampiness in their upper stomach and it radiating in the back around the same general area?  I did have GallBladder disease and my gall bladder has been out for ages, so I know it's not that.  It's almost like I  need to bend over because the back feels worse than the front of me.  Does this make sense to anyone?  Oh, btw, I am very  new, just heard about this site from a friend and very happy to be here.  Maudie :-)

Margdell
New Member


Date Joined Jul 2007
Total Posts : 11
   Posted 7/18/2007 12:47 PM (GMT -6)   
I get that feeling often and sometimes it is accompanied by sharp pain in the solar plexis that goes right through to my back.  Pain with GERD can be intense and it will refer to different parts of the midsection and back at times.  I have been on Nexium for nearly 7 years and think that it gives me a crampy stomach even though it is working on the acid. 
 
Yesterday I began to see a clinical nutritionist who put me on a "cleansing diet" which is intended to eliminate many common irritants from the diet, cleanse the liver and then allow you to reintroduce foods in order  to see what bothers my GERD the most.  I think I got started too fast on the the cleansing diet yesterday and drank too much fluid (a cleansing tonic of water with a squeeze of lime and tiny pinch of cayenne and also an herbal tea) and was in terrible pain all night -- that piercing pain that goes through the solar plexis through to the back and around your ribs.  The pain finally subsided this morning but I did not sleep during the night.  When I called this am and spoke with the nutritionist she told me that since Nexium and the other drugs that I am taking (Zantac and GAviscon) are suppressing my stomach acid, I may have diluted the the remaining stomach acid in my stomach too much when I drank a lot of fluid after dinner.  That could have made it hard to digest my dinner, causing pain in my gut which kept me up all night.  Im not sure what the cause exactly, but not even the 300 mg of Zantac made it better.  In sum, being on acid suppressants for years changes your body in my opinion and can give rise to a host of different feelings or symptoms including cramping and pain in the stomach and back. 
 
I hope you feel better soon. I would definately talk with your GI about your pain.  --

maudie006
New Member


Date Joined Jul 2007
Total Posts : 9
   Posted 7/18/2007 5:08 PM (GMT -6)   
yeah  I hear you and thank you for  your comment.  I will take it up with the doctor. Right now it's gone away, so then I just get comfortable and forget about it.  You know?  I'm sure I'm on Nexium longer than you are, but if I go one day without it, I get GERD.  That is really nasty stuff.  I hope you feel really good after the cleansing.  I never  heard of that, but it sounds like it can't hurt (except when you do what you did tongue )  Sorry, I'm not being fresh, I just can't resist a little humor.  Feel better and be healthy.   Maudie
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 19, 2018 2:13 AM (GMT -6)
There are a total of 2,994,283 posts in 328,117 threads.
View Active Threads


Who's Online
This forum has 161267 registered members. Please welcome our newest member, Kweenkie.
193 Guest(s), 2 Registered Member(s) are currently online.  Details
Gemlin, Hibee